# SDR UIEA2025011000020

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED ON LH FUSELAGE SKIN AND BODY RIB CHORD BETWEEN BSTA 933 TO BSTA 938.5 AND WL185.2 AT BBL 97.42.( MISDRILLED ON LH FUSELAGE SKIN AND BODY RIB CHORD BETWEEN BSTA 933 TO BSTA 938.5 AND WL185.2 AT BBL 97.42. WAS REPAIRED IAW TRE 6753710 & FAA FORM 8100-9. NO FURTHER DEFECTS NOTED )
